MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) SEE H.10; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) SEE H.10; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 367925
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device brand name: bd vacutainer® sodium fluoride 15mg potassium oxalate 12 mg (fx) blood collection tubes.Medical device expiration date: unknown.Pma 510(k)#: k945952, k901449.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
Material no: 367925, batch no: unknown.It was reported that before use of the bd vacutainer® sodium fluoride 15mg potassium oxalate 12 mg (fx) blood collection tubes the side of the tubes appeared cloudy, possibly from the power sticking to the side of the tubes.The following information was provided by the initial reporter: customer stated that the tubes appear cloudy which is not normal."customer states that she has never seen the tubes look like this.Because all the tubes in their inventory looked the same they were passed by the qc department and put into kits.The tubes appear to have a heavy film on the inside and she is just inquiring if this is normal because she has never seen the tubes look like this.Customer did not consider this a complaint but explained that according to our process it would fall under our complaint handling procedure.
 
Additional Manufacturer Narrative
Bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.Additionally, bd was unable to determine the specific lot number associated with this complaint.Therefore, a review of the device history record could not be conducted.
 
Event or Problem Description
Material no: 367925 batch no: unknown it was reported that before use of the bd vacutainer® sodium fluoride 15mg potassium oxalate 12 mg (fx) blood collection tubes the side of the tubes appeared cloudy, possibly from the power sticking to the side of the tubes.The following information was provided by the initial reporter: customer stated that the tubes appear cloudy which is not normal."customer states that she has never seen the tubes look like this.Because all the tubes in their inventory looked the same they were passed by the qc department and put into kits.The tubes appear to have a heavy film on the inside and she is just inquiring if this is normal because she has never seen the tubes look like this.Customer did not consider this a complaint but explained that according to our process it would fall under our complaint handling procedure.

Brand Name
SEE H.10
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
MDR Report Key9032723
Report Number1917413-2019-02067
Device Sequence Number410382
Product Code JKA
UDI-Device Identifier50382903679251
UDI-Public50382903679251
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K945952
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number367925
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 08/27/2019
Supplement Date Received by Manufacturer08/27/2019
Initial Report FDA Received Date09/13/2019
Supplement Report FDA Received Date09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;